# SDR BAQA088161

- Difficulty date: July 21, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,761 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 57188
- Condition: Worn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MECHANIC ADVISED IT NEEDED CHANGED, DUE TO A LOT OF WEAR TO IT.  MECHANIC SCRAPPED AT SITE.
